Priors and Bayesian parameter estimation of affine term structure models

Sögner, Leopold (2014) Priors and Bayesian parameter estimation of affine term structure models. International Journal of Computational Economics and Econometrics, 4 (3/4). pp. 288-319.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 03 Feb 2015 09:14
Last Modified: 01 Apr 2016 14:17
URI: http://irihs.ihs.ac.at/id/eprint/2904

Actions (login required)

View Item View Item